William Morton Wheeler, "A New Bog-Inhabiting Variety of Formica Fusca L", Psyche: A Journal of Entomology, vol. 22, Article ID 062536, 4 pages, 1915. https://doi.org/10.1155/1915/62536
A New Bog-Inhabiting Variety of Formica Fusca L
This article has no abstract.
This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.